# SDR ZIAA03003

- Difficulty date: May 21, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N5512
- Make and model: Lkheed 188A
- Aircraft serial: 188A1017
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: A718JL
- Condition: Overheated
- Location: Nr 2 System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LANDED IN TORONTO DUE TO ELECTRICAL SMOKE COMING FROM BEHIND COCKPIT CIRCUIT BREAKER PANEL.  REMOVED AND REPLACED NR 2 MAIN DC BUS REVERSE CURRENT CUTOUT RELAY IAW L-188 MM CPT 24-0.  ALL SYSTEM CHECK NORMAL.  (M)
